U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Lexapro vs valium

A 57-year-old male asked:
Dr. Warren Everett
Specializes in Family Medicine
No: Coordinate what you do with the doctor. you might get off the valium, but not likely and you would want to experiment with a lower dose first if you ... Read More
Dr. Eric Chevlen
Internal Medicine - Oncology 48 years experience
Not abruptly.: Abruptly stopping Valium is unwise. That can worsen anxiety, or even cause withdrawal syndrome, even seizures. If your doctor recommends that you disc... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 26-year-old male asked:
Dr. Cyma Khalily
Psychiatry 36 years experience
PROBABLY LEXAPRO (escitalopram): I believe that I answered this question in another form for you already. The main culprit is most likely the Lexapro (escitalopram) so speak with your... Read More
A 57-year-old male asked:
Dr. Hitendra Patel
Psychiatry 26 years experience
Monitor carefully.: Monitor your symptoms carefully. You may be having some symptoms of hypomania, especially taking 2 antidepressant. Talk to you prescriber and go throu... Read More
A female asked:
Dr. Michael Kleerekoper
A Verified Doctoranswered
Endocrinology 52 years experience
Anxiety: I strongly recommend you have your primary doctor refer you to a Psychologist. She/he will take your history and decide what would be best for you. It... Read More
A 57-year-old male asked:
Dr. Marc Zimmermann
Psychiatry 23 years experience
Depends: I am not sure for what condition you are prescribed these medications. It might be better to take them at different times. I suggest you discuss thi... Read More
A 28-year-old male asked:
Dr. Michelle King
Psychiatry 27 years experience
See discussion: There’s no reason that paxil (paroxetine) wouldn’t manage your panic disorder even if you’ve been off of it. Much of it depends upon how well you resp... Read More
A 59-year-old female asked:
Dr. Albert Pizzo
Family Medicine 61 years experience
Lexapro (escitalopram) side effects: You may be having side effects to lexapro (escitalopram). You should discuss this with your prescribing doctor before making any change and do not su... Read More
A 26-year-old female asked:
Dr. Al Hegab
Dr. Al Hegabanswered
Allergy and Immunology 41 years experience
Probiotics: Are generally fine and act locally, I am rather concerned with the other drugs you are on: the combination of zyrtec (cetirizine) and Valium isn't adv... Read More
A 57-year-old male asked:
Dr. Nir Hus
Dr. Nir Husanswered
General Surgery 17 years experience
Snores : snoring is not a cause for headache but possibly one of the symptoms for sleep apnea which is made worse by obesity and possibly your medications. The... Read More
A 28-year-old male asked:
Dr. Krishna Kumar
Psychiatry 56 years experience
Medication effects: Using Lexapro (escitalopram) with Fluconazole can increase risk of an irregular heart rhythm that may be serious. Fluconazole with Valium may increase... Read More
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership